I'm having weird affects with my ear infection. i need help, bad.?

so I've had this infection only since yesterday afternoon, and it was really bad lastnight, until i took some vitamin c, and advil. i thought it'd be all better, but when i woke up today, it was really swollen behind my ear, along the back of my jaw, and when i feel my neck, there's some weird bump. what can i do besides go to the doctor?

4 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    You need to see a doctor as this is nothing to fool with. You're in an area close to the brain, plus the Eustachian tube that leads down from your ear/s, leads right into your throat, taking the infectious poisons in your ear straight into your system. However until you go, and to try to relieve some of the pain, apply a compress consisting of a clean washrag, with warm water. Use water as warm as you can stand. After a couple of minutes, soak the rag again, as it will cool down fast. You may have to do this as many as ten to fifteen times, over a thirty minuter period to start to feel relief. Take Ibuprofen as this is an anti-inflammatory drug. Get down to the nearest clinic, and have this checked out. You need antibiotics pronto. They must be prescribed by the doctor. If you try to use some one else's prescription they may have left around, it could be the wrong antibiotic. Antibiotics break down the cell walls so they can enter, and do their thing. The wrong type, or not taking them for the full period stated, 1.Can lead to them being ineffective. 2. Can lead to your body developing an immunity to them. 3. Can harm you, if you are allergic to certain antibiotics,(Penicillin family, etc.), and this antibiotic, unknown to you, is part of that antibiotic family.

    Source(s): Just My 2cent's!
  • 1 decade ago

    the sweeling would be lymph nodes. there are tons of them around your neck and armpit area. the usually swell up near the site of the infection. ie- if you have an ear infection, the nodes near your ears are the ones most likely to swell up. Motrin will help that. ((take it with food though))

    Like everyone else said, you should see a doctor. Your ears are nothing to mess around with in an exaggerated case, you could end up losing your hearing.

    Good luck!!!

    Source(s): i'm a navy corpsman
  • Anonymous
    1 decade ago

    see a doctor soon.Ihad an ear infection 20 yrs ago which still gives problems now.Get it sorted before more problems develop.

  • Bosco
    Lv 5
    1 decade ago

    GO to the doctor or a Free Clinic. Now. This is important!

    Chickster is correct. DO NOT FOOL AROUND WITH THIS...

Still have questions? Get your answers by asking now.